IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2011 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1894

Title: On some Jacobi Series
Other Titles: Върху някои редове на якоби
Authors: Boychev, Georgi
Keywords: Jacobi Polynomials
Jacobi Series
Issue Date: 2011
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 159p-163p
Abstract: The paper presents properties of some Jacobi series. 2000 Mathematics Subject Classification: 33C45, 40G05.
Description: Георги С. Бойчев - Настоящата статия съдържа свойства на някои редове на Якоби.
URI: http://hdl.handle.net/10525/1894
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2011

Files in This Item:

File Description SizeFormat
smb-vol40-num1-2011-159p-163p.pdf103.51 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback